# SDR FDEA201908121843

- Difficulty date: August 12, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 72,207 hours, 24,797 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK B/S 364 RBL 47-51 CORRODED BEYOND PERMITTED LIMITS. REPAIRED IAW FEDEX EA F-5310-T0348507(P1).
